Optimal Control of Semilinear Elliptic Variational Bilateral Problem

Author: Chen, Qihong

Source: Acta Mathematica Sinica, Volume 16, Number 1, January 2000 , pp. 123-140(18)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


This paper is concerned with an optimal control problem for semilinear elliptic variational inequalities associated with bilateral constraints. Existence and optimality conditions of the optimal pair are established.

Keywords: 49J20; 49K20; Elliptic bilateral variational inequality; Optimal control, Existence; Optimality condition

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s101149900032

Affiliations: Email: chenqih@online.sh.cn

Publication date: January 1, 2000

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page